Owen Barrett

Owen PhD student, Department of Mathematics, University of Chicago barrett@math.uchicago.edu

Publications

  1. The derived category of the abelian category of constructible sheaves, manuscripta mathematica (2020). doi:10.1007/s00229-020-01250-x
  2. (with Burkhardt, DeWitt, Dorward, Miller) One-level density for holomorphic cusp forms of arbitrary level, Res. number theory 3:25 (2017). doi:10.1007/s40993-017-0091-9
  3. (with Firk, Miller, Turnage-Butterbaugh) From Quantum Systems to L-functions: Pair Correlation Statistics and Beyond in Open Problems in Mathematics, ed. John Nash and Michael Th. Rassias (2016) 123–171. doi:10.1007/978-3-319-32162-2
  4. (with McDonald, Miller, Ryan, Turnage-Butterbaugh & Winsor) Gaps between zeros of GL(2) L-functions, J. Math. Anal. Appl. 429 (2015) 204–232. doi:10.1016/j.jmaa.2015.04.007

Expository Writing

  • Notes on SGA 4½, Weil II, Faisceaux Pervers (Astérisque 100)...
  • Grothendieck-Riemann-Roch
  • Additional Resources

  • Letter from Deligne to Kazhdan, November 29 1976
  • Artin, Théorèmes de représentabilité pour les espaces algébriques